| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, best estimate is between (b)(6) 2019 and (b)(6) 2019.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a multifocal intraocular lens (iol), model zxr00 25.5 diopter was explanted due to patient's blurred vision.Reportedly the patient was discouraged.There were no surgical interventions required such as vitrectomy, incision enlargement and suture.The procedure was successfully completed using a non-johnson & johnson surgical vision lens.It was indicated that the patient is doing well.No additional information provided.
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 5/17/2019.Device returned to manufacturer: yes.Device evaluation: the product was received at the manufacturing site for evaluation.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency and the reported complaint could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.